Border collision bifurcations in two-dimensional piecewise smooth maps (vol 59, pg 4052, 1999)

S Banerjee, C Grebogi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)3450-3450
Number of pages1
JournalPhysical Review. E, Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics
Volume60
Issue number3
Publication statusPublished - Sep 1999

Cite this

@article{45d624e66ab14c8cb323a9222aeb1609,
title = "Border collision bifurcations in two-dimensional piecewise smooth maps (vol 59, pg 4052, 1999)",
author = "S Banerjee and C Grebogi",
year = "1999",
month = "9",
language = "English",
volume = "60",
pages = "3450--3450",
journal = "Physical Review. E, Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics",
issn = "1063-651X",
publisher = "American Physical Society",
number = "3",

}

TY - JOUR

T1 - Border collision bifurcations in two-dimensional piecewise smooth maps (vol 59, pg 4052, 1999)

AU - Banerjee, S

AU - Grebogi, C

PY - 1999/9

Y1 - 1999/9

M3 - Article

VL - 60

SP - 3450

EP - 3450

JO - Physical Review. E, Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics

JF - Physical Review. E, Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics

SN - 1063-651X

IS - 3

ER -